# SDR UIEA2020081901817

- Difficulty date: August 19, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,125 hours, 11,906 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 7266
- Condition: Malfunctioned
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

STATUS MSG L ENG FIRE LOOP 1( ISSUED MDDR 133103 IAW MEL 26-11-01-01, CAT C, DUE 29AUG20.  LP 1297199: PERFORMED VISUAL INSPECTION ON LOWER FWD ENG #1 FIRE DETECTOR. FOUND DETECTOR ELEMENT TOUCHING THE SUPPORT TUBE IAW FIM 26-11 FT 802. READJUSTED ELEMENT AWAY FROM SUPPORT TUBE. PERFORMED FIM 26-11 FT 805. OPS CHECKS NORMAL. NO FAULTS OR STATUS MESSAGE NOTED. THIS CLEARS MDDR 133103. MCC NOTIFIED.  LP 1297200: TRANSFERRED (RE-OPENED) TO DMI 133103 PER MEL 26-11-01-01 CAT "C". DDPG PROCEDURES C/W.  LP 1274715, ITEM M11: REMOVED AND REPLACED FIRE CARD M681. OPS CK GOOD IAW 767MM 20-41-01 & 26-11-00. PERFORMED WIRING CHECK OF DETECTORS, NO DEFECTS NOTED IAW 767 WDM 26-11-01. THIS ITEM CLEARS DMI # 133103. PLACARDS REMOVED. MCC JESUS NOTIFIED. T/I: TJ @ 15:19Z. )
